# SDR AU971523

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC1TMK10
- Engine: Lyc IO360A1A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: C1W317A1
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING ROOT RIB CRACKED IN AREA OF FLAP CABLE PULLEY ATTACHMENT.
